Disturbance Attenuation Problem Using a Differential Game Approach for Feedback Linear Quadratic Descriptor Systems

Musthofa, Muhammad Wakhid (2015) Disturbance Attenuation Problem Using a Differential Game Approach for Feedback Linear Quadratic Descriptor Systems. Archives of Control Sciences, Vol. 4 (No. 25). pp. 445-462. ISSN 10.1515/acsc-2015-0029

[img]
Preview
Text (Disturbance Attenuation Problem Using a Differential Game Approach for Feedback Linear Quadratic Descriptor Systems)
Disturbance Attenuation Problem Using a Differential Game.pdf - Published Version

Download (475kB) | Preview

Abstract

This paper studies the ∞ disturbance attenuation problem for index one descriptor systems using the theory of differential games. To solve this disturbance attenuation problem the problem is converted into a reduced ordinary zero-sum game. Within a linear quadratic setting the problem is solved for feedback information structure. Keywords: disturbance attenuation problem, zero-sum linear quadratic differential game, descriptor systems, feedback information structure.

Item Type: Article
Uncontrolled Keywords: disturbance attenuation problem, zero-sum linear quadratic differential game, descriptor systems, feedback information structure.
Subjects: Matematika
Divisions: Artikel (Terbitan Luar UIN)
Depositing User / Editor: Sugeng Hariyanto, SIP (sugeng.hariyanto@uin-suka.ac.id)
Date Deposited: 29 Sep 2016 10:11
Last Modified: 29 Sep 2016 10:11
URI: http://digilib.uin-suka.ac.id/id/eprint/22142

Actions (login required)

View Item View Item